Ladies Be Careful, You Can Lose Your Hair And Get Into A Coma State Using ..

Crucial for some women during the period of menstruation, the tampons are indeed very practical to avoid leaks. But are these products safe for health? The answer is no ! The use of buffers has been linked to toxic shock syndrome, a very serious problem that can have fatal consequences. A young woman learned it at her own expense!

What is toxic shock syndrome?

Toxic shock syndrome is a rare but very dangerous infection, which can potentially affect 1% of women. This disease mainly affects young healthy women who use hygienic tampons and are carriers of Staphylococcus aureus bacteria.

It should be noted that the tampon itself does not cause the toxic shock syndrome but it is rather the fact of leaving it too long that can increase the risks of its occurrence. Indeed, the blood will remain blocked and warm, which provides an environment conducive to the development of this bacterium.

Causes of Toxic Shock Syndrome:

As mentioned above, toxic shock syndrome is not caused by buffer composition, but rather by bacteria. When the buffer is left for a long time, the menstrual flow is blocked, which provides an ideal environment for proliferation of Staphylococcus aureus bacteria. This will release a toxin (TSST-1), which can then pass into the bloodstream.

The manifestation of toxic shock syndrome is brutal. This disease can evolve very quickly and can cause the death of the patient within 48 hours.

Note, however, that toxic shock syndrome is not always caused by the use of sanitary tampons, although in recent years all recorded cases were related to it. This disease may indeed appear as a result of a burn or cut that may promote infection. Some chronic diseases such as cancer, diabetes and kidney failure also increase the risk of developing toxic shock syndrome.

Symptoms and complications of toxic shock syndrome:

The signs of toxic shock can easily be confused with a flu or gastroenteritis. Generally, the patient feels fatigue, confusion, may have headaches, diarrhea and vomiting. In some cases, a rash may appear as well as a hair loss. Some patients who had suffered from this disease reported that the skin of their hands, feet and even eyelids was crumbling.

Toxic shock syndrome can have serious complications. Once the infection occurs, blood pressure decreases and blood is irrigated, which can lead to loss of consciousness, even coma, or in rare cases death. The released toxin affects the body's various organs, including the liver, kidneys, heart and lungs.

The diagnosis :

To date, toxic shock syndrome remains a highly misdiagnosed disease. Doctors do not necessarily detect the disease at the first consultation.

The first cases of toxic shock syndrome were postponed during the 1980s, with the invention of buffers. However, this syndrome has disappeared to reappear during the last two decades. The cases are not very numerous, but they remain remarkable and alarming especially that the risk of recurrence of this disease is very important, especially if the patient continue to use tampons.

Among the cases reported is that of this young woman who was found fainted in her bathroom. But before that, her condition had seriously deteriorated, she had a massive hair loss, felt very weak and had a fever. Once in the hospital, the doctors made the diagnosis, it was the toxic shock syndrome due to the prolonged use of the tampons.

The doctors decided to put her in an artificial coma for 8 days to follow the treatment. When she awoke, the young woman had a hard time remembering the events and had problems with motor skills. It took a long time for his condition to improve.

How to prevent toxic shock syndrome?
 
To prevent this disease, it is important to respect the hygiene rules associated with the use of buffers. It is therefore advisable not to keep the buffer for more than 4 hours, to avoid the proliferation of bacteria and to avoid putting it at night.

Also, always wash your hands before and after using the pads and alternate between pads and sanitary napkins.

Post A Comment: